# SDR SWIA202056392

- Difficulty date: December 18, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Lt Spoiler Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OB GROUND SPOILER OUTBD MOUNT BOLT NUT IS CORRODED.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED SPOILER OUTBOUND BOLT NUT IAW CRJ200 AMM REF 27-63-01.
